# SDR ABXA070268

- Difficulty date: July 28, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- Aircraft time: 54,641 hours, 51,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: J0602283
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER BULGED AND CRACKED AT CENTER OF FORWARD LOWER CARGO DOOR CUTOUT, STA 394, BETWEEN THRESHOLD AND SCUFF PLATE.  REMOVED AND REPLACED NEW DOOR PAN IAW DC9 SRM 51-30-2.
